Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2009, Article ID 172917, 5 pages
Research Article

Relative Smooth Topological Spaces

Department of Mathematics, Faculty of Science, Lorestan University, P.O. Box 465, Khoramabad 68137-17133, Iran

Received 22 June 2009; Accepted 10 November 2009

Academic Editor: Zne-Jung Lee

Copyright © 2009 B. Ghazanfari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Google Scholar
  2. M. H. Anvari and M. R. Molaei, “Genomic from the viewpoint of observational modeling,” WSEAS Transactions on Biology and Biomedicine, vol. 2, no. 2, pp. 228–234, 2005. View at Google Scholar
  3. M. R. Molaei, “Relative semi-dynamical systems,” International Journal of Uncertainty, Fuzziness and Knowlege-Based Systems, vol. 12, no. 2, pp. 237–243, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. A. Ramadan, “Smooth topological spaces,” Fuzzy Sets and Systems, vol. 48, no. 3, pp. 371–375, 1992. View at Google Scholar
  5. C. L. Chang, “Fuzzy topological spaces,” Journal of Mathematical Analysis and Applications, vol. 24, no. 1, pp. 182–190, 1968. View at Google Scholar
  6. R. Lowenl, “Fuzzy topological spaces and fuzzy compactness,” Journal of Mathematical Analysis and Applications, vol. 56, no. 3, pp. 621–633, 1976. View at Google Scholar
  7. L. Ying-Ming and L. Mao-Kang, Fuzzy Topology, World Scientific, Singapore, 1997.